questions questions

iVillage Member
Registered: 09-07-2009
questions questions
2
Fri, 03-26-2010 - 9:11am

started vitex yesterday for first time to encourage ovulation as i thought ff had given me a fake O. but sprisingly my temp was up again this morning.


should i keep taking vitex even if i did O? would it harm a pregnancy? can it have an affect on the body so soon - i thought it took a few months to take full effect.


what do you think of my chart? its like no other iv had. i dont feel pg (i dont think)?? a few nausea hunger pangs but sometimes thats normal for me


iv attached the 11dpo fmu 25miu pg test from today. looks like bfn to me. but it could still be too early or more likely just another drama in the never ending cycle!

iVillage Member
Registered: 02-08-2009
Fri, 03-26-2010 - 1:06pm

Natalie,


Your chart looks great!!! If it were me, I'd probably stop the vitex and wait a few days. Either you'll get AF, or a bfp, and then you can either restart the vitex, or (hopefully) not.

 

iVillage Member
Registered: 08-16-2004
Sat, 03-27-2010 - 10:32am

I agree, I would stop the vitex and wait a few days to see if you get AF or BFP. Good luck, it's looking pretty good. Your temp isn't all that high but at least it's staying up.

Jeska





center>